# SDR ERAA96204

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133EH
- Make and model: Bolkms BO105S
- Aircraft serial: S598
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Roller Bearing
- Part number: 4619310072
- Condition: Making Metal
- Location: T/R Gr Box
- Part time: 17 hours
- Component: 4619002003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEARBOX MAKING METAL.  INNER RACE HAS DAMAGE THAT CAN BE FELT WITH A PROBE.
